# SDR SWAA2023092691991

- Difficulty date: August 21, 2023
- Submitted: September 26, 2023
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 59,279 hours, 35,528 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: UNKNOWN
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN ANGLE ACCESS PANEL 651FB TRAILING EDGE AT RT WING 2023-530820<[01] REPLACED ANGLE LOCATED ON ACCESS PANEL 651FB TRAILING EDGE AT RT WING IAW B737-700 SRM 51-10- 02 ITEM 9;[02] CORRECTIVE ACTION CERTIFIED
